Zur Theorie der Bewegungsgruppen.

J.J. Burckhardt

Commentarii mathematici Helvetici (1934)

  • Volume: 6, page 159-184
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Burckhardt, J.J.. "Zur Theorie der Bewegungsgruppen.." Commentarii mathematici Helvetici 6 (1934): 159-184. <http://eudml.org/doc/138615>.

author = {Burckhardt, J.J.},
journal = {Commentarii mathematici Helvetici},
keywords = {group theory},
language = {ger},
pages = {159-184},
title = {Zur Theorie der Bewegungsgruppen.},
url = {http://eudml.org/doc/138615},
volume = {6},
year = {1934},

AU - Burckhardt, J.J.
TI - Zur Theorie der Bewegungsgruppen.
JO - Commentarii mathematici Helvetici
PY - 1934
VL - 6
SP - 159
EP - 184
LA - ger
KW - group theory
UR - http://eudml.org/doc/138615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.